# SDR SWAA2024081313771

- Difficulty date: July 17, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOISTURE SEAL INTERCOSTAL CRACKED BS 1021 RBL 37 WL 209<[01] REMOVED AND REPLACED INTERCOSTAL FROM RBL 26 TO RBL 44 BS 1021 WL 209 PER SRM 51-40-02-0G-0 AND BOEING DWG 148A0922.;[02] REMOVED AND REPLACED INTERCOSTAL FROM RBL 26 TO RBL 44 BS 1021 WL 209 PER SRM 51-40-02-0G-0 AND BOEING DWG 148A0922 REV-; DWG 65-54862; REV G.;[03] VERIFIED CORRECTIVE ACTION
